MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 3D ULTRA IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 3D ULTRA IMPLANT; COCHLEAR IMPLANT
Model Number CI-1601-04
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient is reportedly a non-user of the device and is electing explant surgery.The recipient's device was explanted.The recipient was not reimplanted.
 
Additional Manufacturer Narrative
The recipient is reportedly healing well.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The device passed the external visual inspection.The device passed photographic imaging inspection.System lock was verified.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 3D ULTRA IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
heidi white
28515 westinghouse place
valencia, CA 91355
MDR Report Key24586601
Report Number3006556115-2026-00215
Device Sequence Number20265013
Product Code MCM
UDI-Device Identifier07630016877995
UDI-Public(01)07630016877995(11)210325(17)240331
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Model NumberCI-1601-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/08/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale